| Catalog Number |
623-00-32C |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Codes |
Fall (1848); Injury (2348); Joint Dislocation (2374)
| Date of Event |
02/07/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Review of the device history records indicate devices were manufactured and accepted into final stock with no reported discrepancies.There have been no other events for the reported lot.It was noted that the device is not available for evaluation.If additional information is received, it will be provided in a supplemental report upon completion of the investigation.Not returned.
Event or Problem Description
Patient had a competitor compression hip screw revised to a stryker reliance cemented total hip on (b)(6) 2017.She subsequently fell and dislocated.The surgeon determined the patient would benefit from a conversion to an mdm liner and head.The operation was completed successfully.The patient was stable through the full range of motion.Surgeon alleges no defect with stryker components, stating that patient factors contributed to the dislocations.